ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Фундаментальное решение одной модельной смешанной задачи с нестрого вогнутой относительно бихарактеристик границей

Айрапетян, Р. Г. (1991) Фундаментальное решение одной модельной смешанной задачи с нестрого вогнутой относительно бихарактеристик границей. Հայաստանի ԳԱ Տեղեկագիր. Մաթեմատիկա, 26 (4). pp. 277-299. ISSN 00002-3043

[img]
Preview
PDF
Download (2461Kb) | Preview
    Item Type: Article
    Additional Information: Ոչ խիստ գոգավոր եզրով մոդելային խառը խնդրի ֆունդամենտալ լուծումը։ Fundamental solution of the model fixed problem with non strictly concave by bicharacteristics boundary.
    Uncontrolled Keywords: Հայրապետյան Ռ. Գ., Airapetyan R. G.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 21 Nov 2012 15:03
    Last Modified: 13 Feb 2013 10:16
    URI: http://mathematics.asj-oa.am/id/eprint/1078

    Actions (login required)

    View Item